Alert archive / Colorado / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 36, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 14, 2011, 12:02 PM MDT for Lincoln County, Colorado. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2011, 12:02 PM MDT (18:02 UTC)
- Expired
- Jun 14, 2011, 12:30 PM MDT
- In force
- 28 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Lincoln County, CO
The radar
The Pueblo radar (KPUX), 103 km from the middle of the area, began a volume at 18:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 6.0 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 953 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 849 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
873 WUUS55 KBOU 141802 SVRBOU COC073-141830- /O.NEW.KBOU.SV.W.0036.110614T1802Z-110614T1830Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DENVER CO 1202 PM MDT TUE JUN 14 2011 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL LINCOLN COUNTY IN EAST CENTRAL COLORADO * UNTIL 1230 PM MDT * AT 1201 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL. THIS STORM WAS LOCATED OVER EAST CENTRAL LINCOLN COUNTY...OR 26 MILES EAST OF LIMON...MOVING EAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF THE WARNED COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING HAIL UP TO ONE INCH IN DIAMETER. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN. && LAT...LON 3901 10342 3918 10336 3929 10315 3895 10316 TIME...MOT...LOC 1801Z 278DEG 23KT 3913 10319 WIND...HAIL <50MPH 1.00IN $$ BAKER
2 follow-up statements
827 WWUS55 KBOU 141817 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 1217 PM MDT TUE JUN 14 2011 COC073-141830- /O.CON.KBOU.SV.W.0036.000000T0000Z-110614T1830Z/ LINCOLN CO- 1217 PM MDT TUE JUN 14 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM MDT FOR EAST CENTRAL LINCOLN COUNTY... AT 1217 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL. THIS STORM WAS NOW LOCATED OVER EAST CENTRAL LINCOLN COUNTY...OR 27 MILES SOUTHEAST OF LIMON...MOVING SOUTHEAST AT 10 MPH. THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF THE WARNED COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING HAIL UP TO ONE INCH IN DIAMETER. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS! IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG BUILDING. DAMAGING WIND...LARGE HAIL...VERY HEAVY RAIN...AND DEADLY LIGHTNING ARE ALL POSSIBLE IN SEVERE THUNDERSTORMS. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3901 10342 3918 10336 3929 10315 3895 10316 TIME...MOT...LOC 1817Z 296DEG 10KT 3907 10323 WIND...HAIL <50MPH 1.00IN $$ BAKER
886 WWUS55 KBOU 141829 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 1229 PM MDT TUE JUN 14 2011 COC073-141836- /O.EXP.KBOU.SV.W.0036.000000T0000Z-110614T1830Z/ LINCOLN CO- 1229 PM MDT TUE JUN 14 2011 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LINCOLN COUNTY WILL EXPIRE AT 1230 PM MDT... THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NOT EXPECTED TO PRODUCE ANY MORE SEVERE WEATHER IN LINCOLN COUNTY. ALTHOUGH THIS WEAKENING STORM MAY STILL PRODUCE HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS TO 40 MPH NOW THROUGH 12:45 PM. LAT...LON 3901 10342 3918 10336 3929 10315 3895 10316 TIME...MOT...LOC 1826Z 296DEG 10KT 3906 10320 $$ BAKER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 3:35 AM MDT, 8 hours 27 minutes earlier.
Area forecast discussion, Jun 14, 3:35 AM MDT, 8 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 335 AM MDT TUE JUN 14 2011 .SHORT TERM...HAVE BEEN DEALING WITH CONVECTION OVER THE PLAINS OVERNIGHT AS WEAK UPPER LVL TROUGH AND ASSOCIATED QG ASCENT IN THE MID LVLS IS NOW MOVING ACROSS. AXIS OF THIS TROUGH SHOULD BE EAST OF NERN CO BY LATE MORNING HOWEVER UNTIL IT PASSES THE THREAT OF SHOWERS AND A FEW TSTMS WILL CONTINUE. FOR THIS AFTN ALTHOUGH SUBSIDENCE WILL DVLP BEHIND UPPER LEVEL TROUGH RATHER COOL MID LVL TEMPS COMBINED WITH SOME LINGERING MOISTURE COULD ALLOW FOR SOME ISOLD CONVECTION IN THE MTNS SOUTH OF I-70 AND OVER PORTIONS OF THE PLAINS SO WILL KEEP IN LOW POPS. AS FOR HIGHS WILL KEEP READINGS IN THE UPPER 70S TO LOWER 80S ACROSS NERN CO. FOR TONIGHT ANY CONVECTION THAT DOES DVLP SHOULD QUICKLY END BY EARLY EVENING AS SEE NOTHING TO KEEP IT GOING AFTER SUNSET. .LONG TERM...AGREE WITH THE PREVIOUS FORECASTERS ASSESSMENT OF THE UPCOMING WEEK OF WEATHER AND MADE ONLY MINOR ADJUSTMENTS TO THE FORECAST PACKAGE. THE GFS AND ECMWF HAVE NEARLY IDENTICAL SOLUTIONS FOR THE UPPER AIR PATTERN OUT THROUGH ABOUT 120 HOURS AND THEN HAVE SIMILAR IDEAS BEYOND THAT. MODERATE WESTERLY FLOW ALOFT ON WEDNESDAY IS FORECAST TO BECOME SOUTHWESTERLY THURSDAY AND THEN REMAIN THAT WAY THROUGH EARLY NEXT WEEK. UNCERTAINTIES STILL EXIST IN FORECASTING WHICH DAYS WILL FEATURE AN EJECTING SHORTWAVE EMBEDDED IN THE SOUTHWEST FLOW THAT WILL ORGANIZE AFTERNOON AND EVENING CONVECTION. IT IS ALSO HARD TO SAY THAT ANY PARTICULAR DAY WILL BE COMPLETELY DRY. LOW POPS WILL STAY IN THE FORECAST THROUGH THE FORECAST PERIOD. THE POSSIBLE EXCEPTION TO THIS IS THE WESTERLY FLOW ON WEDNESDAY THAT DOES APPEAR THAT IT WILL BE DRIER THAN LATER ON IN THE FORECAST PERIOD. TEMPERATURES WILL CONTINUE RUNNING SLIGHTLY ABOVE NORMAL...BUT AM STILL HESITANT TO FOLLOW THE EXTENDED MOS GUIDANCE WHICH IS ADVERTISING HIGH TEMPERATURES IN THE LOWER 90S FROM THURSDAY THROUGH SUNDAY. THAT SCENARIO IS POSSIBLE UNDER THE SOUTHWESTERLY FLOW ALOFT...BUT THE MEX GUIDANCE ALSO SEEMS TO HAVE HAD A WARM BIAS THIS SPRING. SO WILL STICK WITH THE MID AND UPPER 80S THAT BLENDS IN WELL WITH NEIGHBORING OFFICE/S FORECASTS. AT THE END OF THE FORECAST PERIOD...IT LOOKS LIKE COOLER TEMPERATURES ARE IN STORE FOR MONDAY AS SOME COOLER AIR AT THE SOUTHERN END OF A NORTHERN ROCKIES UPPER TROUGH MOVES ACROSS THE STATE. FOR THE TIME BEING COOLER AFTERNOON HIGHS AND ANOTHER ROUND OF AFTERNOON THUNDERSTORMS ACROSS THE FORECAST AREA IS AN ADEQUATE FORECAST. && AVIATION...ANY TSTMS EARLY THIS MORNING SHOULD STAY EAST OF THE AIRPORT. FOR THIS AFTN WILL NOT MENTION ANY TSTMS IN THE TAF AS ANY COVERGAGE SHOULD BE RATHER ISOLD. WINDS THIS MORNING SHOULD BECOME MORE WNW AFTER 15Z AND THEN MORE NWLY BY 18Z THRU THE AFTN. BY EVENING WILL HAVE WINDS TRENDING TO DRAINAGE. && .HYDROLOGY...NO IMPACTS EXPECTED FOR THE BURN AREAS THIS AFTERNOON OR EVENING. TEMPERATURES WILL BE NEAR OR SLIGHTLY ABOVE NORMAL THROUGH NEXT WEEKEND WITH THE WARMEST DAYS WEDNESDAY AND THURSDAY. RIVER LEVELS WILL NOT CHANGE MUCH FROM RECENT LEVELS. A FLOOD WARNING CONTINUES FOR RIVERS IN JACKSON COUNTY. FLOOD ADVISORIES CONTINUE FOR RIVERS IN GRAND COUNTY...THE LARAMIE RIVER AND CACHE LA POUDRE RIVER AND TRIBUTARIES IN NORTHERN LARIMER COUNTY AND THE CACHE LA POUDRE RIVER IN WESTERN WELD COUNTY. && .BOU WATCHES/WARNINGS/ADVISORIES...NONE. && RPK/KDRBY
Hazardous weather outlook, Jun 14, 10:28 AM MDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1028 AM MDT TUE JUN 14 2011 COZ030>051-151200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1028 AM MDT TUE JUN 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT A WEAK UPPER LEVEL TROUGH CONTINUES TO MOVE EAST OF THE AREA LATE THIS MORNING WHICH IS KEEPING ISOLATED SHOWERS AND THUNDERSTORMS OVER THE EASTERN PLAINS...MAINLY AFFECTING WASHINGTON...LINCOLN AND EASTERN ELBERT COUNTIES. THESE STORMS SHOULD BE DISSIPATED AND EAST OF THE AREA BY EARLY AFTERNOON. A DRIER AIRMASS WILL CONTINUE MOVING IN FROM THE WEST THIS AFTERNOON...HOWEVER ENOUGH INSTABILITY MAY EXIST FOR ISOLATED THUNDERSTORMS OVER NORTHEAST COLORADO AND IN THE MOUNTAINS SOUTH OF I-70. THE STORMS COULD PRODUCE GUSTY WINDS... SMALL HAIL AND BRIEF MODERATE RAIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A RELATIVELY DRY WESTERLY TO SOUTHWESTERLY FLOW ALOFT IS EXPECTED TO OVER COLORADO THROUGH THE WEEKEND. AS A RESULT ONLY A SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS IS EXPECTED EACH DAY. THE THREAT OF SEVERE THUNDERSTORMS IS LOW. TEMPERATURES WILL BE AT OR SLIGHTLY WARMER THAN NORMAL WHICH WILL ALLOW THE MELTING MOUNTAIN SNOWPACK TO CONTINUE. ONLY MINOR CHANGES IN RIVER LEVELS ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. KRIEDERMAN/COOPER
In the hours before
Local storm report, Jun 14, 8:34 AM MDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
834 AM MDT TUE JUN 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM HAIL 4 ESE CENTENNIAL 39.57N 104.80W
06/14/2011 M0.88 INCH ARAPAHOE CO TRAINED SPOTTER
&&
BLOUISLocal storm report, Jun 14, 9:58 AM MDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
958 AM MDT TUE JUN 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL 3 NNW WOODROW 40.03N 103.60W
06/13/2011 M1.75 INCH MORGAN CO TRAINED SPOTTER
0437 PM HAIL 6 SE LINDON 39.67N 103.32W
06/13/2011 M1.25 INCH WASHINGTON CO STORM CHASER
0441 PM HAIL 4 WSW ANTON 39.73N 103.29W
06/13/2011 M1.00 INCH WASHINGTON CO STORM CHASER
0451 PM HAIL 5 S LINDON 39.66N 103.40W
06/13/2011 M0.75 INCH WASHINGTON CO TRAINED SPOTTER
0511 PM HAIL 3 E LINDON 39.73N 103.34W
06/13/2011 M1.50 INCH WASHINGTON CO STORM CHASER
0537 PM HAIL 2 N WOODROW 40.01N 103.58W
06/13/2011 M1.75 INCH MORGAN CO TRAINED SPOTTER
0548 PM HAIL 4 ENE WOODROW 40.00N 103.51W
06/13/2011 M1.25 INCH MORGAN CO STORM CHASER
0550 PM HAIL 6 NNE WOODROW 40.06N 103.54W
06/13/2011 M0.75 INCH MORGAN CO CO-OP OBSERVER
0601 PM HAIL 2 S AKRON 40.13N 103.21W
06/13/2011 M0.75 INCH WASHINGTON CO STORM CHASER
0711 PM HAIL PEETZ 40.96N 103.11W
06/13/2011 M1.00 INCH LOGAN CO TRAINED SPOTTER
0713 PM HAIL PEETZ 40.96N 103.11W
06/13/2011 M1.75 INCH LOGAN CO TRAINED SPOTTER
0719 PM HAIL 9 NNE CROOK 40.98N 102.74W
06/13/2011 M1.25 INCH LOGAN CO TRAINED SPOTTER
0722 PM HAIL 1 NW PEETZ 40.97N 103.13W
06/13/2011 M1.00 INCH LOGAN CO TRAINED SPOTTER
0731 PM HAIL 1 N PEETZ 40.98N 103.11W
06/13/2011 M1.25 INCH LOGAN CO TRAINED SPOTTER
THUNDERSTORM WIND GUST TO 45 MPH
0755 PM HAIL 18 N STONEHAM 40.87N 103.68W
06/13/2011 M1.00 INCH WELD CO STORM CHASER
0819 PM HAIL 1 NW PEETZ 40.97N 103.13W
06/13/2011 M1.25 INCH LOGAN CO TRAINED SPOTTER
0851 PM HAIL ENGLEWOOD 39.65N 104.99W
06/13/2011 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
1255 AM HAIL 3 NW WOODLIN SCHOOL 39.82N 103.56W
06/14/2011 M0.88 INCH WASHINGTON CO PUBLIC
0117 AM HAIL 4 N ANTON 39.81N 103.22W
06/14/2011 M1.00 INCH WASHINGTON CO TRAINED SPOTTER
0500 AM HAIL 4 ESE CENTENNIAL 39.57N 104.80W
06/14/2011 M0.88 INCH ARAPAHOE CO TRAINED SPOTTER
&&
BLOUISSpecial weather statement, Jun 14, 11:36 AM MDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1136 AM MDT TUE JUN 14 2011
COZ046-047-141800-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY CO-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY CO-
1136 AM MDT TUE JUN 14 2011
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR
LINCOLN COUNTY
AT 1136 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND WIND GUSTS
TO AROUND 40 MPH. THIS STORM WAS LOCATED 4 MILES WEST OF ARRIBA...OR
18 MILES EAST OF LIMON...MOVING SOUTHEAST AT 20 MPH.
LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO PUNKIN
CENTER...HUGO...GENOA...BOYERO AND ARRIBA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM WILL PRODUCE DANGEROUS CLOUD-TO-GROUND LIGHTNING. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AND
MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND
DOORS AND AVOID USING LAND LINE TELEPHONES UNLESS IT IS AN EMERGENCY.
TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE
THUNDERSTORM APPROACHES. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
IN DANGER OF BEING STRUCK BY LIGHTNING.
&&
LAT...LON 3874 10376 3929 10350 3953 10317 3949 10315
3925 10315 3881 10318
TIME...MOT...LOC 1736Z 302DEG 17KT 3928 10333
BAKERThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 7:06 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Sedgwick | 45 min |
| Jun 13, 8:47 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Denver | 29 min |
| Jun 13, 10:40 PM MDT | Special Weather Statement | BOU | Adams | 35 min |
| Jun 13, 11:14 PM MDT | Special Weather Statement | BOU | Arapahoe | 31 min |
| Jun 13, 11:37 PM MDT | Special Weather Statement | BOU | Morgan | 23 min |
| Jun 13, 11:46 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Washington | 44 min |
| Jun 14, 12:48 AM MDT | Special Weather Statement | BOU | Washington | 27 min |
| Jun 14, 12:57 AM MDT | Severe Thunderstorm Warning | BOU | Washington | 33 min |
| Jun 14, 3:58 AM MDT | Special Weather Statement | BOU | Washington | 32 min |
| Jun 14, 4:50 AM MDT | Special Weather Statement | BOU | Denver | 25 min |
| Jun 14, 4:58 AM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Denver | 32 min |
| Jun 14, 5:33 AM MDT | Special Weather Statement | BOU | Arapahoe | 27 min |
| Jun 14, 5:38 AM MDT | Severe Thunderstorm Warning | BOU | Arapahoe | 37 min |
| Jun 14, 11:36 AM MDT | Special Weather Statement | BOU | Lincoln | 24 min |
| Jun 14, 1:19 PM MDT | Special Weather Statement | BOU | Lincoln | 41 min |
| Jun 14, 1:43 PM MDT | Special Weather Statement | BOU | Lincoln | 47 min |
| Jun 14, 1:50 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 25 min |
| Jun 14, 2:19 PM MDT | Areal Flood Advisory | BOU | Jackson | 9 days |
Nearby
Severe Thunderstorm Warnings in Colorado, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.